Alert archive / Arizona / Flood Watches in 2017

Flood Watch 2, NWS Las Vegas, NV

January 20, 2017Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada

NWS Las Vegas, NV issued this flood watch at Jan 20, 2017, 4:37 AM MST for Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada. It took effect at Jan 20, 2017, 11:00 AM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2017, 4:37 AM MST (11:37 UTC)
In effect from
Jan 20, 2017, 11:00 AM MST
Expired
Jan 21, 2017, 4:20 AM MST
In force
17 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 11.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2017-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2017-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

211 
WGUS65 KVEF 201137
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
337 AM PST FRI JAN 20 2017

AZZ001>003-036-CAZ527-NVZ016-021-210000-
/O.NEW.KVEF.FA.A.0002.170120T1800Z-170121T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-NORTHEAST CLARK COUNTY-
337 AM PST FRI JAN 20 2017 /437 AM MST FRI JAN 20 2017/

...FLOOD WATCH IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST 
  CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING 
  AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE... 
  LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND 
  NORTHWEST PLATEAU. IN SOUTHEAST CALIFORNIA...SAN BERNARDINO 
  COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE 
  MEAD NATIONAL RECREATION AREA AND NORTHEAST CLARK COUNTY. 

* FROM 10 AM PST /11 AM MST/ THIS MORNING THROUGH LATE TONIGHT

* WIDESPREAD RAINFALL AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO
  DEVELOP ACROSS MUCH OF MOHAVE COUNTY...NORTHEAST CLARK
  COUNTY...AND AREAS ALONG THE COLORADO RIVER VALLEY THIS AFTERNOON
  THROUGH TONIGHT. THIS COULD LEAD TO FLOODING ISSUES ACROSS THE
  AREA.

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF
  STREAMS...NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE MUDDY
  RIVER...BIG SANDY RIVER...AND THE SACRAMENTO WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. CHECK ROAD
CONDITIONS BEFORE DEPARTING AND NEVER DRIVE THROUGH FLOODED
ROADWAYS.

&&

$$

WOLCOTT
2 follow-up statements
411 
WGUS65 KVEF 202005
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
1205 PM PST FRI JAN 20 2017

AZZ001-NVZ016-211215-
/O.NEW.KVEF.FA.A.0003.170123T0200Z-170124T0000Z/
/O.CON.KVEF.FA.A.0002.000000T0000Z-170121T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
1205 PM PST FRI JAN 20 2017 /105 PM MST FRI JAN 20 2017/

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
...FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...NORTHWEST 
  PLATEAU. IN SOUTHERN NEVADA...NORTHEAST CLARK COUNTY. 

* THROUGH LATE TONIGHT...AND AGAIN SUNDAY EVENING THROUGH MONDAY
  AFTERNOON.

* WIDESPREAD RAINFALL AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO
  DEVELOP ACROSS NORTHERN MOHAVE COUNTY AND NORTHEAST CLARK COUNTY
  THIS AFTERNOON THROUGH TONIGHT. AN ADDITIONAL PERIOD OF WIDESPREAD
  RAINFALL IS POSSIBLE AGAIN SUNDAY EVENING INTO MONDAY. THIS COULD
  LEAD TO FLOODING ISSUES ACROSS THE AREA.

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF SMALL
  STREAMS...NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE SMALLER
  TRIBUTARIES FEEDING INTO THE MUDDY RIVER...VIRGIN RIVER AND BEAVER
  DAM WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. CHECK ROAD
CONDITIONS BEFORE DEPARTING AND NEVER DRIVE THROUGH FLOODED
ROADWAYS.

&&

$$

NVZ015-211215-
/O.NEW.KVEF.FA.A.0003.170123T0200Z-170124T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN COUNTY-
1205 PM PST FRI JAN 20 2017

...FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL NEVADA...INCLUDING 
  THE FOLLOWING AREA...LINCOLN COUNTY. 

* FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON

* WIDESPREAD RAINFALL IS EXPECTED TO DEVELOP ACROSS PORTIONS OF
  SOUTHEAST LINCOLN COUNTY SUNDAY EVENING THROUGH MONDAY AFTERNOON. THIS
  COULD LEAD TO FLOODING ISSUES ACROSS THE AREA.

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF
  SMALL STREAMS...NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE SMALLER
  TRIBUTARIES FEEDING INTO THE BEAVER DAM WASH AND MEADOW VALLEY
  WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

AZZ002-003-036-CAZ527-NVZ021-211200-
/O.CON.KVEF.FA.A.0002.000000T0000Z-170121T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-
1205 PM PST FRI JAN 20 2017 /105 PM MST FRI JAN 20 2017/

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND 
  SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  ARIZONA...LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL 
  RECREATION AREA AND NORTHWEST DESERTS. IN SOUTHEAST 
  CALIFORNIA...SAN BERNARDINO COUNTY-UPPER COLORADO RIVER 
  VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION 
  AREA. 

* THROUGH LATE TONIGHT

* WIDESPREAD RAINFALL AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO
  DEVELOP ACROSS MUCH OF MOHAVE COUNTY...AND AREAS ALONG THE
  COLORADO RIVER VALLEY THIS AFTERNOON THROUGH TONIGHT. THIS COULD
  LEAD TO FLOODING ISSUES ACROSS THE AREA.

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF SMALL
  STREAMS... NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE BIG SANDY
  RIVER...TRUXTON WASH...SACRAMENTO WASH...AND DETRITAL WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. CHECK ROAD
CONDITIONS BEFORE DEPARTING AND NEVER DRIVE THROUGH FLOODED
ROADWAYS.

&&

$$
736 
WGUS65 KVEF 211120
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
320 AM PST SAT JAN 21 2017

AZZ001-NVZ016-220000-
/O.CAN.KVEF.FA.A.0002.000000T0000Z-170121T1200Z/
/O.CON.KVEF.FA.A.0003.170123T0200Z-170124T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-NORTHEAST CLARK COUNTY-
320 AM PST SAT JAN 21 2017 /420 AM MST SAT JAN 21 2017/

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...NORTHWEST 
  PLATEAU. IN SOUTHERN NEVADA...NORTHEAST CLARK COUNTY. 

* FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON

* WIDESPREAD RAINFALL IS POSSIBLE SUNDAY EVENING INTO MONDAY. THIS
  COULD LEAD TO FLOODING ISSUES ACROSS THE AREA.

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF SMALL
  STREAMS...NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE SMALLER
  TRIBUTARIES FEEDING INTO THE MUDDY RIVER...VIRGIN RIVER AND BEAVER
  DAM WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

AZZ002-003-036-CAZ527-NVZ021-211230-
/O.CAN.KVEF.FA.A.0002.000000T0000Z-170121T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-
320 AM PST SAT JAN 21 2017 /420 AM MST SAT JAN 21 2017/

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST
CALIFORNIA AND SOUTHERN NEVADA HAS BEEN CANCELLED. THE THREAT OF
FLOODING HAS DIMINISHED SIGNIFICANTLY TONIGHT FOR THE COLORADO
RIVER VALLEY.

$$

NVZ015-220000-
/O.CON.KVEF.FA.A.0003.170123T0200Z-170124T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN COUNTY-
320 AM PST SAT JAN 21 2017

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL NEVADA...INCLUDING THE FOLLOWING 
  AREA...LINCOLN COUNTY. 

* FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON

* WIDESPREAD RAINFALL IS EXPECTED TO DEVELOP ACROSS PORTIONS OF 
  SOUTHEAST LINCOLN COUNTY SUNDAY EVENING THROUGH MONDAY 
  AFTERNOON. THIS COULD LEAD TO FLOODING ISSUES ACROSS THE AREA. 

* THE COMBINATION OF ALREADY WET SOILS AND MODERATE TO HEAVY 
  RAINFALL COULD LEAD TO EXCESSIVE RUNOFF. FLOODING OF SMALL 
  STREAMS...NORMALLY DRY WASHES...AND LOW WATER CROSSINGS IS 
  POSSIBLE. MOST LIKELY WATERWAYS IMPACTED INCLUDE THE SMALLER 
  TRIBUTARIES FEEDING INTO THE BEAVER DAM WASH AND MEADOW VALLEY 
  WASH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

WOLCOTT

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flood watch went out at Jan 20, 12:45 AM MST, 3 hours 52 minutes earlier.

Area forecast discussion, Jan 20, 12:45 AM MST, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1145 PM PST Thu Jan 19 2017

.SYNOPSIS...A brief break in precipitation is expected overnight
before a second system moves in Friday into Saturday. Yet another
wet system will move through Sunday and Monday.
&&

.UPDATE...Quick update to add in a mention of patchy fog across most
of Lincoln, Clark, and Mohave counties overnight. Rest of the
forecast looks ok for the moment and will be digging in deeper
shortly. -Wolcott-
&&

.PREV DISCUSSION...
309 PM PST Thu Jan 19 2017

.SHORT TERM...through Saturday night.

Dynamics/instability associated with the first in the series of
storms will be winding down this evening. Break in the action is
brief as orographic generated precipitation will start to
enhance on the west-side of the Southern Sierra after midnight.

Second storm is deeper/colder and progged to bring another round of
widespread rain/snow to the region. Only changes of note made were
to upgrade southern Mohave County mountains to a Winter Storm
Warning Friday; and bump up snow amounts a few more inches based on
accumulations from this first system. Models continue to show a
broad area of instability move across southern Nevada/northwest
Arizona Friday afternoon and evening which could lead to 2 inch/per
hour snow rate in the mountains.

Held off for now, but later shifts may take a hard look at the need
for a Flood Watch, especially for parts of Mohave County/Colorado
River valley Friday night based off GEFS Mean QPF and M-Climate
percentile.

This second system packs a quick punch but quickly shifts east with
decreasing showers from west-east Saturday. Winds do increase
across the western Mojave Desert with wind products likely needed.
&&

.LONG TERM...Sunday through Thursday.

One more round of rain and snow will move into the area beginning on
Sunday morning in the Sierra and western deserts. This system has
the potential to be one of the wetter system of the winter so far
for the many desert locations as integrated vapor transport (IVT)
values will be between 250 and 500 units across the interior
locations, of San Bernardino, Clark and Mohave Counties.
Additionally GEFS M-Climates are indicating anomalously high QPF
values in the lee of the Sierra and into Esmeralda and southern Nye
Counties. The upper level jet will be coming onshore on Sunday at
170+ kts, sinking southward and located across the deserts on Sunday
night into Monday. The precipitation will spread across the entire
forecast area by early Sunday afternoon and persist into much of
Monday. On average rainfall or liquid equivalent amounts will be one
half to one inch but locally higher amounts are expected. Initially
snow levels will climb to 5500-6500 feet on Sunday afternoon but
drop back down to 4000-5000 feet Sunday night. Significant snow
accumulations are likely in much of the higher terrain of southern
Nevada, southeast California and northwest Arizona and Winter Storm
Warnings will likely be extended to cover those areas. Gusty south
to southwest winds will be common on Sunday. Rapidly running washes,
ponding of water on roadways and minor flooding is possible on
Sunday into Monday. Northwest flow will develop on Monday night and
into Tuesday and begin to provide some drying. A shortwave trough
will dig into the southern Great Basin on Tuesday afternoon/evening,
providing another cool push of air and increased clouds followed by
northerly winds down primarily down the Colorado River Valley on
Wednesday and Thursday.
&&

.AVIATION...For McCarran...Can not rule out a shower in the vicinity
of the valley terminals this evening. Winds should relax some this
evening and may briefly take on a west to northwest direction before
settling back to the southwest. Expect CIGS to be above 10 kft
tonight before starting to lower again Friday morning as a strong
system rolls in. Widespread rain develops in the afternoon with CIGS
lower to 4-5 kft while the VSBY could lower to 3-5 miles in moderate
rain.

For the rest of southern Nevada...northwest Arizona...and southeast
California...Isolated rain showers possible this evening in southern
Nevada, northwest Arizona and eastern California this evening. Most
areas will see a break in the action tonight before the weather
starts deteriorating again Friday. Widespread rain/high elevation
snow in southeast California will spread east into southern Nevada
and northwest Arizona during Friday afternoon and evening. This
will bring lower CIGs and VSBYs to the region, generally in the 3-4
kft range and VSBYs 3-5 miles during period of moderate rain. Gusty
west winds will persist at KDAG through the period, generally
southerly winds elsewhere.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
rain and snow amounts as well as any weather-related impacts or
damage.
&&

Short Term/Aviation...Pierce
Long Term.............Czyzyk

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jan 20, 1:04 AM MST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 AM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY SNOW       4 NNW MT. CHARLESTON    36.30N 115.68W
01/19/2017  M15.0 INCH       CLARK              NV   PUBLIC

            LEE CANYON SKI AREA REPORTS 15 INCHES OF
            STORM TOTAL SNOW THROUGH 5PM.

0900 AM     HEAVY SNOW       9 WNW ROUND VALLEY      37.46N 118.73W
01/19/2017  M11.0 INCH       INYO               CA   MESONET

            ROCK CREEK LAKES SNOTEL (RCK) REPORTED 11
            INCHES OF NEW SNOW BETWEEN 3PM AND 9AM.
            ELEVATION 9700 FEET.

0900 AM     HEAVY SNOW       SOUTH LAKE              37.17N 118.56W
01/19/2017  M13.0 INCH       INYO               CA   MESONET

            SOUTH LAKE SNOTEL (SLK) REPORTED 13 INCHES
            OF NEW SNOW BETWEEN 3PM AND 9AM. ELEVATION
            9600 FEET.

0900 AM     HEAVY SNOW       1 SSE SOUTH LAKE        37.16N 118.56W
01/19/2017  M12.0 INCH       INYO               CA   MESONET

            SAWMILL SNOTEL (SWM) REPORTED 12 INCHES OF
            NEW SNOW BETWEEN 3PM AND 9AM. ELEVATION
            10200 FEET.

0900 AM     HEAVY SNOW       6 ESE SOUTH LAKE        37.13N 118.48W
01/19/2017  M9.0 INCH        INYO               CA   MESONET

            BIG PINE CREEK SNOTEL (BGP) REPORTED 9
            INCHES OF NEW SNOW BETWEEN 3PM AND 9AM.
            ELEVATION 9800 FEET.

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Jan 20, 1:30 AM MST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 AM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY SNOW       4 NNW MT. CHARLESTON    36.30N 115.68W
01/19/2017  M15.0 INCH       CLARK              NV   PUBLIC

            LEE CANYON SKI AREA REPORTS 15 INCHES OF
            STORM TOTAL SNOW THROUGH 5PM.

0900 AM     SNOW             2 ESE ROUND VALLEY      37.41N 118.55W
01/19/2017  M1.4 INCH        INYO               CA   COCORAHS

            CA-IN-5.

0900 AM     HEAVY SNOW       6 ESE SOUTH LAKE        37.13N 118.48W
01/19/2017  M9.0 INCH        INYO               CA   MESONET

            BIG PINE CREEK SNOTEL (BGP) REPORTED 9
            INCHES OF NEW SNOW BETWEEN 3PM AND 9AM.
            ELEVATION 9800 FEET.

0900 AM     HEAVY SNOW       1 SSE SOUTH LAKE        37.16N 118.56W
01/19/2017  M12.0 INCH       INYO               CA   MESONET

            SAWMILL SNOTEL (SWM) REPORTED 12 INCHES OF
            NEW SNOW BETWEEN 3PM AND 9AM. ELEVATION
            10200 FEET.

0900 AM     HEAVY SNOW       SOUTH LAKE              37.17N 118.56W
01/19/2017  M13.0 INCH       INYO               CA   MESONET

            SOUTH LAKE SNOTEL (SLK) REPORTED 13 INCHES
            OF NEW SNOW BETWEEN 3PM AND 9AM. ELEVATION
            9600 FEET.

0900 AM     HEAVY SNOW       9 WNW ROUND VALLEY      37.46N 118.73W
01/19/2017  M11.0 INCH       INYO               CA   MESONET

            ROCK CREEK LAKES SNOTEL (RCK) REPORTED 11
            INCHES OF NEW SNOW BETWEEN 3PM AND 9AM.
            ELEVATION 9700 FEET.

0800 AM     SNOW             5 WSW WEST BISHOP       37.32N 118.54W
01/19/2017  M3.2 INCH        INYO               CA   COCORAHS

            CA-IN-2.

0800 AM     HEAVY SNOW       MT. CHARLESTON          36.26N 115.65W
01/19/2017  M7.0 INCH        CLARK              NV   CO-OP OBSERVER

            7 INCHES OF NEW SNOW AT THE MT. CHARLESTON
            CO-OP (FIRE STATION).

&&

NWS LAS VEGAS NV
IRIS SYSTEM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 8:42 PM MSTAreal Flood AdvisoryVEFMohave2 hr
Jan 20, 4:46 AM MSTWind AdvisoryVEFMohave35 hr
Jan 20, 5:35 AM MSTWinter Weather AdvisoryVEFMohave3 days
Jan 20, 1:05 PM MSTFlood WatchVEFMohave3 days
Jan 20, 5:35 AM MSTWinter Storm WarningVEFInyo3 days
Jan 20, 1:30 PM MSTAreal Flood AdvisoryVEFSan Bernardino4 hr
Jan 20, 3:10 PM MSTAreal Flood AdvisoryVEFSan Bernardino5 hr

Nearby

Flood Watches in Arizona, 2017Flood Watches in California, 2017Flood Watches in Nevada, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.